And An Increased Risk Of Uveitis For Current “Repeat” Users Of Avelox Who Were On At Least Their Second Term Of Taking This Fluoroquinolone Antibiotic Pill
SUMMARY: Avelox (moxifloxacin) appears to significantly increase the risk for developing an eye disorder called uveitis, which is swelling and irritation of the uvea, the middle layer of the eye. In terms of drug safety, the 3-times increased rate of developing uveitis in current first-time users of Avelox who received their prescription in the past 15 days is very concerning.
This new finding comes from what seems to be the first epidemiologic study to examine the relationship between Avelox use and uveitis. The medical journal article reporting on this case-control study, “Risk for Uveitis With Oral Moxifloxacin: A Comparative Safety Study”, was published online October 2, 2014 in JAMA Ophthalmology.
We will continue to follow this emerging drug injury issue and monitor the safety profile of Avelox as regards eyes / vision side effects.[Read this article in full at original source]
Free Avelox Case Evaluation
Strictly Confidential, No Obligation